# SDR WTAA960027

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 782
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Bird Strike
- Location: Fwd Fus
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SFO - BIRD STRIKE REPORTED AT NOSE AREA OF AIRCRAFT.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION ON AIRCRAFT.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
